# SDR AALA201808079023

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 75,642 hours, 25,811 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 1517RP
- Condition: Out Of Position
- Location: R2 Door
- Part time: 21,372 hours, 5,526 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE OUT OF GREEN BAND. REPLACED R2 DOOR SLIDE IAW CARD 19L80025002.
